Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (598 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 147–153
DOI: 10.2977/prims/1195196604

Published online: 1976-12-31

A Micro Local Approach to General Boundary Value Problems

Kiyoomi Kataoka[1]

(1) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Kataoka Kiyoomi: A Micro Local Approach to General Boundary Value Problems. Publ. Res. Inst. Math. Sci. 12 (1976), 147-153. doi: 10.2977/prims/1195196604